# SDR UIEA2018080101605

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,410 hours, 18,358 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SPAR VALVE LIGHT DID NOT CYCLE DURING SHUTDOWN. RELAMPED & RESEATED AND TESTED LEFT ENGINE SPAR VALVE SWITCH LIGHT AS PER AMM 33-13-00 AND TEST OK, ALSO ACCOMPLISHED LEFT ENGINE IDLE RUN PER AMM 71-00-00 AND LEFT ENGINE SPAR VALVE LIGHT TEST OK FOR SERVICE.
